Table of Contents
ISRN Applied Mathematics
Volume 2013, Article ID 936301, 10 pages
http://dx.doi.org/10.1155/2013/936301
Research Article

Precise Large Deviations for Random Sums of END Random Variables with Dominated Variation

Department of Statistics and Finance, School of Management, University of Science and Technology of China, Hefei 230026, China

Received 26 February 2013; Accepted 8 May 2013

Academic Editors: E. Di Nardo and D. Luchinsky

Copyright © 2013 Yu Chen and Zhihui Qu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. B. H. Cline and T. Hsing, Large Deviation Probabilities for Sums and Maxima of Random Variables with Heavy or Subexponential Tails, Texas A&M University, 1991.
  2. C. Klüppelberg and T. Mikosch, “Large deviations of heavy-tailed random sums with applications in insurance and finance,” Journal of Applied Probability, vol. 34, no. 2, pp. 293–308, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Q. H. Tang, C. Su, T. Jiang, and J. S. Zhang, “Large deviations for heavy-tailed random sums in compound renewal model,” Statistics & Probability Letters, vol. 52, no. 1, pp. 91–100, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. W. Ng, Q. Tang, J. A. Yan, and H. Yang, “Precise large deviations for sums of random variables with consistently varying tails,” Journal of Applied Probability, vol. 41, no. 1, pp. 93–107, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. G. Konstantinides and F. Loukissas, “Precise large deviations for consistently varying-tailed distributions in the compound renewal risk model,” Lithuanian Mathematical Journal, vol. 50, no. 4, pp. 391–400, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. F. Loukissas, “Precise large deviations for long-tailed distributions,” Journal of Theoretical Probability, vol. 25, no. 4, pp. 913–924, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Chen and W. Zhang, “Large deviations for random sums of negatively dependent random variables with consistently varying tails,” Statistics & Probability Letters, vol. 77, no. 5, pp. 530–538, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Q. Tang, “Insensitivity to negative dependence of the asymptotic behavior of precise large deviations,” Electronic Journal of Probability, vol. 11, no. 4, pp. 107–120, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Chen, K. C. Yuen, and K. W. Ng, “Precise large deviations of random sums in presence of negative dependence and consistent variation,” Methodology and Computing in Applied Probability, vol. 13, no. 4, pp. 821–833, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. Wang, Y. Yang, and J. Lin, “Precise large deviations for widely orthant dependent random variables with dominatedly varying tails,” Frontiers of Mathematics in China, vol. 7, no. 5, pp. 919–932, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Liu, “Precise large deviations for dependent random variables with heavy tails,” Statistics & Probability Letters, vol. 79, no. 9, pp. 1290–1298, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. P. Embrechts, C. Klüppelberg, and T. Mikosch, Modelling Extremal Events for Insurance and Finance, vol. 33 of Applications of Mathematics, Springer, Berlin, Germany, 1997. View at MathSciNet
  13. T. Rolski, H. Schmidli, V. Schmidt, and J. Teugels, Stochastic Processes for Insurance and Finance, Wiley Series in Probability and Statistics, John Wiley & Sons, New York, NY, USA, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Q. Tang and G. Tsitsiashvili, “Precise estimates for the ruin probability in finite horizon in a discrete-time model with heavy-tailed insurance and financial risks,” Stochastic Processes and Their Applications, vol. 108, no. 2, pp. 299–325, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular Variation, vol. 27 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1987. View at MathSciNet
  16. Y. Hu, “Large deviations for generalized compound poisson risk models and its bankruptcy moments,” Science in China A, vol. 47, no. 2, pp. 311–319, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. P. M. Matuła, “A note on the almost sure convergence of sums of negatively dependent random variables,” Statistics & Probability Letters, vol. 15, no. 3, pp. 209–213, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet